| Model Number |
24967 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient connector lost connection with the mobile programmer application during an interrogation, as repres ented by a red x in the connection status indicator and the loss of electrograms (egm).Troubleshooting steps were advised to include resetting bluetooth and rebooting the host tablet with a view to resolving the issue.No patient complications have been reported as a result of this event. application version: 4.5.2 host tablet os version: 26.3.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs confirmed the customer comment that the patient connector lost connection with the mobile programmer application during an interrogation, as represented by a red x in the connection status indicator and the loss of electrograms medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.